Understanding The Cause Of Stomach Gas From Antibiotics

At some point in a persons life they may need to take an antibiotic to cure an infection their body. Antibiotics are known to cause some type of irritation to the stomach lining. When the intestinal flora is interrupted in the body a person may exhibit problems such as bloating, burping and stomach gas from antibiotics. Many people think they have to suffer through the side effects in order to get better from their condition. Fortunately, this is not true. There are many different types of medicines that are on the market that can treat different types of conditions now.

A person who is having problems with one medication should contact their doctor to find other options. Most often the physician will have you come back into their office and they will prescribe something different. If you have a close relationship with your doctor and pharmacist it may just take a couple of phone calls to straighten out your situation.

While taking any antibiotic it is important to also watch your diet. There are certain foods that can make your gas condition worst. Foods that are high in fiber should definitely be avoided. You may find yourself developing more than one problem when eating the wrong foods.

High fiber foods can easily cause diarrhea and those who are already having problems with diarrhea could find themselves becoming dehydrated. Keep documents of the problems that you are having while on the medication. Take notes about the problem you are having with the drug. Write down what foods make the problem worst as well as anything that makes it better.

Your notes will help you as well as your doctor determine if whether or not your medication is the cause of the problem and what course of action to take next. Your doctor will most likely refrain from giving you any other drug that is in the same family as the one you are taking. Drugs that are in the same family usually contain some of the same active ingredients.

Be sure to keep the name of the medicine that has caused you to have gas problems. Also make a list of the other medications that are in the same family. You can refer back to the list to avoid being prescribed it in the future.

It is important to be an advocate for yourself. No one knows your body or your condition better than you. If you feel as though an antibiotic is not working or causing further problems you want to talk to your doctor. Do not stop taking the drug without talking them first because this could prolong you getting better.

Also there are many conditions that could cause the same problems that a person will experience while taking a medicine. Many condition mimic problems that people think are related to their medication. Individuals should speak with their health care provider to rule out any other conditions as well as to find if stomach gas from antibiotics is what they are experiencing.

Leave a Reply

Your email address will not be published. Required fields are marked *